default-icon
Patches and red mark on penis
I have the patches and red mark on penis for last 1 year i used many tablets it was reduced but after some time it happened again what can i do
134 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Wash your private part with fitkari water every time you go to the washroom... Quit smoking and drinking if any..
Next Steps
consult me privately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.